# SDR ABXA20131021639

- Difficulty date: October 21, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,884 hours, 17,451 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 344T00522
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 19 FUEL LINE PN 344T0010-38 SUPPORT BRACKET LOWER AFT SIDE CRACKED.  R & R BRACKET IAW B767 SRM 51-40-02 & FABRICATED BRACKET IAW DRAWING NR 344T0052.  PN 344T0052-2, PN BRACKET ASSEMBLY FUELING MANIFOLD, SN NSN, CRACKED 1.5 INCHES FS & BS LOC ON AC WS 668.20.  AIRCRAFT WAS GROUNDED.
